I've been on the combination pill for about 3 years, I've come off of it a couple times for various reasons but I ended up going back on it due to my irregular and painful periods and acne coming back. (My acne started coming back almost right away and disappeared almost immediately after I went back on them)
I am a virgin but next year my long time boyfriend and I plan on taking our relationship further and I have a couple concerns -
If I am ever a few hours late taking my pill I will usually get withdrawal bleed a couple days later. I had a day where I forgot to take one pill last year in July, and for August and September I got my period whilst still on the last week of active pills, before starting my inactive ones. I then went back to being regular again after that although I will have a random month here or there where I will randomly bleed before my inactive pills for no apparent reason.
In general the pill has helped my awful cramps, heavy bleeding, and acne, so I presume it is working, I just feel a little paranoid the fact I had that random bleeding like that before/I seem to be sensitive enough that missing a pill for 12 hours can make me have a withdrawal bleed and set me irregular for a couple months.
Really just need reassurance to be honest. I dont have any stomach issues like Crohns or IBS, I have a slow digestion and excess stomach acid but other than that, nothing that should affect my pills as far as I know. Is it possible that the pills just might not work as they should or can this be normal?
I am tempted to come off my pills for 2 months or so and see how my body feels off of them, then get back on them again to realize that they do in fact work. Any advice or tips or reassurance would be great! Thanks :)